MAUDE Adverse Event Report: ZIMMER BIOMET, INC. REGEN/RNGLC+ MULTI 68MM SZ 27; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ZIMMER BIOMET, INC. REGEN/RNGLC+ MULTI 68MM SZ 27; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number PT-106068
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Joint Dislocation (2374); Radiolucent Lines (4848)
Date of Event 02/18/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a second left total hip revision approximately 2 years and 2 months after a prior revision due to recurrent posterior dislocations.The patient previously underwent an initial left total hip arthroplasty, and approximately 7 years post-implantation was revised due to pain, metallosis, and osteolysis.During the second revision, intra-operative findings included lucency of the acetabular cup, two fractured acetabular screws, and the cup positioned in retroversion.All implants except the femoral stem were revised without complication.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 11-104113 lot# 085600 mlry-hd por fmrl 13x170mm.G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
REGEN/RNGLC+ MULTI 68MM SZ 27
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25361445
Report Number0001825034-2026-01557
Device Sequence Number10654054
Product Code LPH
UDI-Device Identifier00887868341977
UDI-Public(01)00887868341977(17)220628(10)938300
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2022
Device Catalogue NumberPT-106068
Device Lot Number938300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale